•  
  •  
 

Keywords

Tournament matrix, Matrix square root, Doubly regular tournament

Abstract

Fletcher asked whether there is a (0, 1)-matrix of order greater than 3 whose square is a regular tournament matrix. We give a negative answer for a special class of regular tournament matrices: There is no (0, 1)-matrix of order greater than 3 whose square is a doubly regular tournament matrix.

abs_vol28_pp79-82.pdf (23 kB)
Abstract

Share

COinS
 

To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.